# SDR DALA2023052204092

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,403 hours, 13,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8779566) EMERGENCY EXIT LIGHTS STAY ILLUMINATED IN THE ARMED POSITION REGARDLESS AF AFT FLIGHT ATTENDANT EXIT LIGHT STATUS. FOUND CONNECTORS D12008, D12002 DISCONNECTED. CONNECTED CONNECTORS AS PER B737-900 WDM33-51-11 AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS AS PER B737-900 AMM 33-51-00-710-801. OPS TEST GOOD.
